| Catalog Number |
2000E CHINA |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It is reported, during the connection process, the barrel immediately retracted, preventing the medication from being injected.